# SDR ASAA2020043032691

- Difficulty date: April 29, 2020
- Submitted: April 30, 2020
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 25,581 hours, 8,196 cycles
- System (JASC): 2163 · Cabin Temperature Sensor
- Part: Filter
- Condition: Dirty
- Location: Cabin Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER PUSHBACK WE GOT "CONT CAB" LIGHT ON RECALL. LIGHT EXTINGUISHED WHEN PUSHING MASTER CAUTION RESET. GROUNDED - YES. VERIFIED FAULT, ACCOMP PACK ZONE TEMP CONT BITE TEST, #1 CONT NO FAULTS. #2 CONT SHOWS FAULT FLT DECK TRIM VALVE. CLEARED FAULT, REACCOMP BITE TEST NOW NO FAULTS ON #2 CONT. CLEANED ALL THREE TEMP SENSOR FILTERS. ACCOMP CABIN TEMP CONT & IND. OPS TEST, TEST PASS. RAN PACKS FOR 45 MIN NO FAULTS. REF B737-900 AMM 21-61-00-7000-806-200, 21-61-00-700-807-002, & AMM 21-61-06-400-801 & 21-00-00-800-803.
